Results 1 to 7 of 7
  1. #1
    Quiter2011 is offline New Member
    Join Date
    Apr 2011
    Location
    Alberta
    Posts
    9

    2 injections into T Enanthate and I started breaking out

    8 days into my first cycle and Im breaking out all over my upper back and face. My face feels greasy all the time and my back is just getting gross. How can i counter act this? Or do I have to suffer though this?
    Thanks

  2. #2
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,533
    some people take accutane.But that stuff has its own problems.There is a guy I think in the spa section.Coppers body wash.I think thats the name.Check it out.

  3. #3
    Quiter2011 is offline New Member
    Join Date
    Apr 2011
    Location
    Alberta
    Posts
    9
    Awesome thanks brotha

  4. #4
    Gucks's Avatar
    Gucks is offline Member
    Join Date
    Feb 2011
    Location
    Dublin
    Posts
    694
    ye, accutane comes with plenty of problems u dont want to have to deal with. i was on it 2 yrs ago and the stuff works amazingly well, horrible sides though! theres weaker ace drugs and creams u can get from ur gp if u want. i was on 1 called by-mycin i think. it sounded like that anyway. worked reasonably well for acne. also, wash ur face twice a day, in morning and b4 bed with a face wash high in salasilic acid. shop around and look in the ar spa forum and u will find plenty of info man!

  5. #5
    njkid123 is offline Associate Member
    Join Date
    Feb 2009
    Posts
    249
    Quote Originally Posted by Quiter2011 View Post
    8 days into my first cycle and Im breaking out all over my upper back and face. My face feels greasy all the time and my back is just getting gross. How can i counter act this? Or do I have to suffer though this?
    Thanks
    shower 2 or 3 times a day. sometimes people break out cause they dont wear a shirt when they sleep.. ur back gets agitated when u sleep and that makes ur acne get worse. and while showering lightly scrub ur back. Accutane is a dangerous drug, some doctors dont even prescribe it anymore! i had the same problem.. started wearing a shirt when i went to sleep lol and scrubbing my back gently while showering. if it gets worse, stop juicing and go to a doc

  6. #6
    njkid123 is offline Associate Member
    Join Date
    Feb 2009
    Posts
    249
    Quote Originally Posted by Gucks View Post
    ye, accutane comes with plenty of problems u dont want to have to deal with. i was on it 2 yrs ago and the stuff works amazingly well, horrible sides though! theres weaker ace drugs and creams u can get from ur gp if u want. i was on 1 called by-mycin i think. it sounded like that anyway. worked reasonably well for acne. also, wash ur face twice a day, in morning and b4 bed with a face wash high in salasilic acid. shop around and look in the ar spa forum and u will find plenty of info man!
    yep.. salasilic acid worked really well on me.
    i used it on my back... it got really dry but it got rid of the acne

  7. #7
    clutchking403 is offline Junior Member
    Join Date
    May 2011
    Posts
    96
    It happens... I'm littered on my back an shouldered just gotta
    Deal with it. Shower twice antsy an c your doctor drink plenty of water an b5 in high doses (10 -15) grams a
    Day b5 is pantothentic acid, you can get it at gnc. It's what I'm using right now until I can get into c the dermatologist, they say it's next best thing to accutane w/o the sides but you need to run it a month before it will work.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •